# SDR IPXA2018081312668

- Difficulty date: July 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75431
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER WING STRINGER 43, XORS 298.5 WAS CRACKED.  REPAIRED THE STRINGER IAW EA 011-5710-01-A7371-IR, AND EO MD11-5710-69522-A.
